Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Almost complex submanifolds of the six sphere


Author: Alfred Gray
Journal: Proc. Amer. Math. Soc. 20 (1969), 277-279
MSC: Primary 57.60; Secondary 53.00
MathSciNet review: 0246332
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred Gray, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J. 12 (1965), 273–287. MR 0184185
  • [2] -, Vector cross products on manifolds, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.60, 53.00

Retrieve articles in all journals with MSC: 57.60, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246332-4
Article copyright: © Copyright 1969 American Mathematical Society